It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: I have ms...my doc is putting me on verapamil???

Re: I have ms...my doc is putting me on verapamil???

[ Back to Messages ]

Message

Posted by Nancy(FL) on July 26, 2000 at 07:20:55:

In Reply to: I have ms...my doc is putting me on verapamil??? posted by Sharise Gilgenberg on July 25, 2000 at 20:06:39:

Sharise - world known specialist or not, every patient should question their doctor about every medicine or treatment prescribed. At the minimum ask why it is prescribed, what results should you see, what are any contraindications and side effects. Also, even the best doctors sometimes make mistakes and this gives them a chance to review their treatment plan. If you still have questions, call their office. If you don't get answers in a reasonable time - find another doctor. Remember you're paying them for the service.


Follow Ups




All times are GMT -7. The time now is 08:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!